Year 2020, Volume 8 , Issue 1, Pages 193 - 201 2020-03-20

Some Remarks on MCI Crossed Modules

Kadir EMİR [1]


In an earlier work, it is proven that the category of crossed modules in a modified category of interest
(MCI crossed modules) is finitely complete with a certain condition, in which all codomains are fixed. In
this paper, we prove that this is also true without any restriction.

modified category of interest, crossed module, limit
  • [1] Alp, M., Davvaz, M.: Crossed polymodules and fundamental relations. Sci. Bull., Ser. A, Appl. Math. Phys., Politeh. Univ. Buchar., 77(2):129–140 (2015).
  • [2] Aytekin, A., Casas, J.M., Uslu, E. Ö.: Semi-complete crossed modules of Lie algebras. J. Algebra Appl., 11(5):1250096, 24 (2012).
  • [3] Aytekin, A., Emir, K.: Colimits of crossed modules in modified categories of interest. Preprint.
  • [4] Boyaci, Y., Casas, J.M., Datuashvili, T., Uslu, E.Ö.: Actions in modified categories of interest with application to crossed modules. Theory Appl. Categ., 30:882–908 (2015).
  • [5] Brown, R.: Modelling and computing homotopy types: I. Indag. Math., New Ser., 29(1):459–482 (2018).
  • [6] Casas, J.M., Casado, R.F., Khmaladze, E., Ladra, M.: More on crossed modules in Lie, Leibniz, associative and diassociative algebras. J. Algebra Appl., 16(6):17 (2017).
  • [7] Crans, A.S., Wagemann, F.: Crossed modules of racks. Homology Homotopy Appl., 16(2):85–106 (2014).
  • [8] Emir, K., Çetin, S.: Limits in modified categories of interest. Bull. Iran. Math. Soc., 43(7):2617–2634 (2017).
  • [9] Emir, K., Gülsün Akay, H.: Pullback crossed modules in the category of racks. Hacet. J. Math. Stat., 48(1):140–149 (2019).
  • [10] Faria Martins, J.: Crossed modules of Hopf algebras and of associative algebras and two-dimensional holonomy. J. Geom. Phys., 99:68–110 (2016).
  • [11] Gülsün Akay, H., Akça, İ.: Completeness of the category of rack crossed modules. Preprint.
  • [12] Higgins, P.J.: Groups with multiple operators. Proc. Lond. Math. Soc. (3), 6:366–416 (1956).
  • [13] Mucuk, O., Şahan, T.: Group-groupoid actions and liftings of crossed modules. Georgian Math. J., 26(3):437–447 (2019).
  • [14] Orzech, G.: Obstruction theory in algebraic categories. I-II. J. Pure Appl. Algebra, 2:287–340 (1972).
  • [15] Porter, T.: Extensions, crossed modules and internal categories in categories of groups with operations. Proc. Edinb. Math. Soc., II. Ser., 30:373–381 (1987).
  • [16] Whitehead, J.H.C.: On adding relations to homotopy groups. Ann. of Math. (2) (1941).
  • [17] Yavari, M., Salemkar, A.: The category of generalized crossed modules. Categ. Gen. Algebr. Struct. Appl. 10(1):157– 171 (2019).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0003-4369-3508
Author: Kadir EMİR (Primary Author)
Institution: Masaryk University
Country: Czech Republic


Supporting Institution The author was supported by the projects Mathematical Structures 9 (MUNI/A/0885/2019), and Group Techniques and Quantum Information (MUNI/G/1211/2017) by Masaryk University Grant Agency (GAMU).
Dates

Publication Date : March 20, 2020

Bibtex @research article { mathenot602513, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {193 - 201}, doi = {10.36753/mathenot.602513}, title = {Some Remarks on MCI Crossed Modules}, key = {cite}, author = {Emi̇r, Kadir} }
APA Emi̇r, K . (2020). Some Remarks on MCI Crossed Modules . Mathematical Sciences and Applications E-Notes , 8 (1) , 193-201 . DOI: 10.36753/mathenot.602513
MLA Emi̇r, K . "Some Remarks on MCI Crossed Modules" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 193-201 <https://dergipark.org.tr/en/pub/mathenot/issue/53229/602513>
Chicago Emi̇r, K . "Some Remarks on MCI Crossed Modules". Mathematical Sciences and Applications E-Notes 8 (2020 ): 193-201
RIS TY - JOUR T1 - Some Remarks on MCI Crossed Modules AU - Kadir Emi̇r Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.602513 DO - 10.36753/mathenot.602513 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 193 EP - 201 VL - 8 IS - 1 SN - -2147-6268 M3 - doi: 10.36753/mathenot.602513 UR - https://doi.org/10.36753/mathenot.602513 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Some Remarks on MCI Crossed Modules %A Kadir Emi̇r %T Some Remarks on MCI Crossed Modules %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 1 %R doi: 10.36753/mathenot.602513 %U 10.36753/mathenot.602513
ISNAD Emi̇r, Kadir . "Some Remarks on MCI Crossed Modules". Mathematical Sciences and Applications E-Notes 8 / 1 (March 2020): 193-201 . https://doi.org/10.36753/mathenot.602513
AMA Emi̇r K . Some Remarks on MCI Crossed Modules. Math. Sci. Appl. E-Notes. 2020; 8(1): 193-201.
Vancouver Emi̇r K . Some Remarks on MCI Crossed Modules. Mathematical Sciences and Applications E-Notes. 2020; 8(1): 193-201.
IEEE K. Emi̇r , "Some Remarks on MCI Crossed Modules", Mathematical Sciences and Applications E-Notes, vol. 8, no. 1, pp. 193-201, Mar. 2020, doi:10.36753/mathenot.602513